# SDR CALA2014120801492

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 41,434 hours, 16,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 335 STRINGER 21 RT REQUIRES PERMANENT REPAIR IAW SEQ 0741.  INSTALLED REPAIR IAW SRM 53-00-01 REPAIR 3 & GENERATED DIP & RE INSPECT IAW SRM 53-00-01 TABLE 204.
